# SDR HEEA955946

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555672
- Condition: Fail Test
- Location: Eng Torque
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSDUCER FAILED BY 0.3 VOLTS DURING YAW CSAS ELECTRICAL FUNCTION TEST.
